# SDR AALA981911

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, PORTABLE EMERGENCY LIGHT AT FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED EMERGENCY PORTABLE LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
